MathSciNet Relay Station
MathSciNet bibliographic data
MR554526 (81a:57030) 57R42 (55Q45)
Koschorke, Ulrich Multiple points of immersions, and the Kahn-Priddy theorem. Math. Z. 169 (1979), no. 3, 223–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement